# SDR WX0A2020101973591

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 2503
- Aircraft time: 42,662 hours, 29,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 2884
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 13WL FAILED EPSU BAT CAP TEST.  REMOVE EMERGENCY POWER SUPPLY UNIT 13WL AMM 33-51-38-000-001-A AND INSTALL 33-51-38-400-001-A.  BITE TEST GOOD, AMM 33-51-00-710-001-A.
